# SDR AUS20010807

- Difficulty date: July 24, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: L575861A
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, F
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE POWER LOSS AND VIBRATION.
